# SDR CA120627016

- Difficulty date: May 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 235010616
- Condition: Malfunctioned
- Location: Attitude
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT, THE CO-PILOT ATTITUDE INDICATOR BECAME UNSERVICEABLE DURING THE DECENT, APPROACH.  THE CAPTAIN TOOK CONTROL OF THE ACFT AND LANDED WITH OUT INCIDENT.  MAINTENANCE REPLACED AND FUNCTION CHECKED THE SYS SERVICEABLE.
